# SDR SWAA2019041131600

- Difficulty date: March 22, 2019
- Submitted: April 11, 2019
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 48,812 hours, 28,690 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A13226
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VAPOR BARRIER CRACKED AT BS. 663, RBL 8.   REPAIRED BARRIER IAW EA AND ER.
